Just started on .50 mg zoloft and .50 klonopin (3x/day) 6 weeks ago. Still having anxiousness in morning before taking meds and most of morning. Told dr I thnk the zoloft may be making me anxious,she was going to switch me to symbalta, but I thought I would try to get off zoloft and see what happens. Dr said to take zoloft every other day for two weeks before quitting. Is this a slow enough tapering? This is first morning without it, am already feeling slight face numbness. Any advice?????
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...